# SDR F3LA2014070101047

- Difficulty date: June 20, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N918FR
- Make and model: Airbus A319-111
- Aircraft serial: 1943
- Aircraft time: 38,817 hours, 19,145 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280001008
- Part serial: CC2642
- Condition: Debonded
- Location: Lt Elevator
- Part time: 38,817 hours, 19,145 cycles
- Component: Elevator, Airbus
- Component part number: D55280001008
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR THERMO GRAPHIC INSPECTION REVEALED INDICATIONS ON UPPER PANEL IRREGULAR IN SHAPE & BLACK IN COLOR.  REPAIRED LT ELEVATOR UPPER SURFACE OF LIQUID INGRESS IAW SRM 55-20-00 PB201, SRM 55-21-11 PB201 & CMM 55-21-15-210-010-601.  ACFT SCHEDULED BACK IN SERVICE ON 07/03/2014.
